# SDR AALA20140212014

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 6,040 hours, 2,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO RT HAND SIDE FUSELAGE STATION 500E PLUS 4, BETWEEN STRINGERS 20 & 21 RT.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01-2R-3.
